# SDR SWAA2023041115150

- Difficulty date: March 11, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,163 hours, 31,377 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE WEB LOCATED AT BS 294.5 RBL 54 AT FWD GALLEY AREA 2023-180921<[01] REPLACED WEB LOCATED AT BS 294.5 RBL 54 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 DWG 141A8310 REV. A SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW.
